Journal of Modern Dynamics (JMD)

The action of the affine diffeomorphisms on the relative homology group of certain exceptionally symmetric origamis
Pages: 453 - 486, Issue 3, July 2010

doi:10.3934/jmd.2010.4.453      Abstract        References        Full text (655.0K)           Related Articles

Carlos Matheus - Collège de France, 3 Rue d’Ulm, 75005, Paris, France (email)
Jean-Christophe Yoccoz - Collège de France, 3 Rue d’Ulm, 75005, Paris, France (email)

1 A. Avila and M. Viana, Simplicity of Lyapunov spectra: Proof of the Zorich-Kontsevich conjecture, Acta Math., 198 (2007), 1-56.       
2 O. Bauer, Familien von Jacobivarietäten über Origamikurven, PhD thesis, http://digbib.ubka.uni-karlsruhe.de/volltexte/1000011870, 2009.
3 J. Borwein and P. Borwein, "Pi and the AGM: A Study in Analytic Number Theory and Computational Complexity," Canadian Math. Soc. Series of Monographs and Advanced Texts, John Willey and Sons, New York, 1987.       
4 N. Bourbaki, "Groupes et Algèbres de Lie. Chapitre VI: Systèmes de Racines," Hermann, Paris, 1960.       
5 I. Bouw and M. Möller, Teichmüller curves, triangle groups, and Lyapunov exponents, to appear in Annals of Math.
6 G. Forni, Deviation of ergodic averages for area-preserving flows on surfaces of higher genus, Ann. of Math., 155 (2002), 1-103.       
7 G. Forni, On the Lyapunov exponents of the Kontsevich-Zorich cocycle, "Handbook of Dynamical Systems" (eds. B. Hasselblatt and A. Katok), v. 1B, Elsevier, (2006), 549-580.       
8 G. Forni and C. Matheus, An example of a Teichmüller disk in genus 4 with degenerate Kontsevich-Zorich spectrum, preprint, arXiv:0810.0023.
9 F. Herrlich and G. Schmithüsen, An extraordinary origami curve, Math. Nachr., 281 (2008), 219-237.       
10 P. Hubert and T. Schmidt, An introduction to Veech surfaces, "Handbook of Dynamical Systems" (eds. B. Hasselblatt and A. Katok), v. 1B, Elsevier, (2006), 501-526.       
11 M. Kontsevich, Lyapunov exponents and Hodge theory, in "The Mathematical Beauty of Physics" (Saclay, 1996), 318-332, Adv. Ser. Math. Phys., v. 24, World Scientific, River Edge, NJ, 1997.       
12 M. Kontsevich and A. Zorich, Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math., 153 (2003), 631-678.       
13 E. Lanneau, Connected components of the strata of the moduli spaces of quadratic differentials, Ann. Sci. ENS, 41 (2008), 1-56.       
14 H. Masur, Interval-exchange transformations and measured foliations, Ann. of Math., 115 (1982), 169-200.       
15 M. Möller, Shimura and Teichmüller curves, preprint, arXiv:math/0501333.
16 W. Veech, Teichmüller geodesic flow, Ann. of Math., 124 (1986), 441-530.       
17 W. Veech, Gauss measures for transformations on the space of interval-exchange maps, Ann. of Math., 115 (1982), 201-242.       
18 W. Veech, Moduli spaces of quadratic differentials, J. Anal. Math., 55 (1990), 117-171.       
19 W. Veech, Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards, Inv. Math., 97 (1989), 553-583.       
20 J. C. Yoccoz, Interval-exchange maps and translation surfaces, Clay Math. Inst. Summer School on Homogenous Flows, Moduli Spaces and Arithmetic, Pisa, http://www.college-de-france.fr/media/equ_dif/UPL15305_PisaLecturesJCY2007.pdf, 2007.
21 A. Zorich, Asymptotic flag of an orientable measured foliation on a surface, in "Geometric Study of Foliations," World Scientific, (1994), 479-498.       
22 A. Zorich, Explicit Jenkins-Strebel representatives of all strata of Abelian and quadratic differentials, Journal of Modern Dynamics, 2 (2008), 139-185.       
23 A. Zorich, Flat surfaces, "Frontiers in Number Theory, Physics, and Geometry," v. I, Springer, (2006), 437-583.       

Go to top